# SDR IPXA2024062707930

- Difficulty date: May 10, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fr 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS/DAMAGE FOUND IN ALL 3 HOLES ON FR40 RH UPPER TENSION BOLTS. TOP HOLE (3 SMALL CRACKS IN 1ST LAYER) MIDDLE HOLE (PITTED CORROSION AT START OF HOLE) BOTTOM HOLE (CRACK AT START OF HOLE). ACCOMPLISHED REPAIR IN ACCORDANCE WITH EO-90914-REQ1 AND VT-MAE EA 300-5710-27-A3619, REV. -. JOB COMPLETE. REVIEWED
